"The U.S. Food and Drug Administration announced today that injectable drugs used in total parenteral nutrition (TPN) in critical shortage will be imported into the United States and available to patients this week.
TPN is an intravenous"...
Signs and symptoms of acute toxicity from overdosage of IV tobramycin might include dizziness, tinnitus, vertigo, loss of high-tone hearing acuity, respiratory failure, neuromuscular blockade, and renal impairment. Administration by inhalation results in low systemic bioavailability of tobramycin. Tobramycin is not significantly absorbed following oral administration. Tobramycin serum concentrations may be helpful in monitoring overdosage.
In all cases of suspected overdosage, physicians should contact the Regional Poison Control Center for information about effective treatment. In the case of any overdosage, the possibility of drug interactions with alterations in drug disposition should be considered.
TOBI® is contraindicated in patients with a known hypersensitivity to any aminoglycoside.
Last reviewed on RxList: 5/8/2014
This monograph has been modified to include the generic and brand name in many instances.
Additional Tobi Information
Tobi - User Reviews
Tobi User Reviews
Now you can gain knowledge and insight about a drug treatment with Patient Discussions.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Find out what women really need.